# SDR SWAA040162

- Difficulty date: January 16, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 49,834 hours, 46,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND RT WING OUTBOARD AFT FLAP DELAMINATED AT INBOARD AFT CORNER.  REMOVED AND REPLACED RT WING OUTBOARD AFT FLAP PER MM.
